On ramifications divisors of functions in a punctured compact Riemann surface.

Título inglés On ramifications divisors of functions in a punctured compact Riemann surface.
Título español Sobre la ramificación de divisores de funciones en una superficie de Riemann compacta con agujeros.
Autor/es Cutillas Ripoll, Pascual
Organización Dep. Mat. Fac. Cienc. Secc. Mat. Univ. Salamanca, Salamanca, España
Revista 0214-1493
Publicación 1989, 33 (1): 163-171, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let ν be a compact Riemann surface and ν' be the complement in ν of a nonvoid finite subset. Let M(ν') be the field of meromorphic functions in ν'. In this paper we study the ramification divisors of the functions in M(ν') which have exponential singularities of finite degree at the points of ν-ν', and one proves, for instance, that if a function in M(ν') belongs to the subfield generated by the functions of this type, and has a finite ramification divisor, it also has a finite divisor. It is also proved that for a given finite divisor δ in ν', the ramification divisors (with a fixed degree) of the functions of the said type whose divisor id δ, define a proper analytic subset of a certain symmetric power of ν'.
Clasificación UNESCO 121015
Palabras clave español Superficies Riemann ; Divisores ; Función meromorfa
Código MathReviews MR1004234
Icono pdf Acceso al artículo completo